# SDR SWAA2015072442202

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 18,287 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1674 FAILED CHECK.  R & R BATTERY IAW MM.
